# SDR NOCA01310

- Difficulty date: January 31, 2010
- Submitted: January 31, 2010
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FLOOR EMERGENCY LIGHT OUT.  DEFERRED PER MEL 33-51-3.  REPLACED EMERGENCY FLOOR LIGHT ASSY, AS PER MM 33-51-11, OPS CHECK GOOD ITEM CLOSED.
